# SDR NI6R20121220011

- Difficulty date: December 20, 2012
- Submitted: January 8, 2013
- Operation: General aviation
- Aircraft: N9855F
- Make and model: Lkheed P2V5F
- Aircraft serial: 131445
- Aircraft time: 13,257 hours, 6,361 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Part time: 13,257 hours, 6,361 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, DAMAGE WAS DISCOVERED ON THE LT LOWER WING SKIN AT WS 114.5, CONSISTING OF A CRACK MEASURING 0.90" IN LENGTH AND EXTENDING INTO A FASTENER.  THE AFFECTED AREA FALLS WITHIN THE AREA COVERED BY THE ORIGINAL AMOC FOR AD2002-19-13.  ON-SITE DER DISPOSITION WITH ACO ENGINEERING INVOLVEMENT IS IN-PROGRESS.
